# SDR ASAA2023101045673

- Difficulty date: October 10, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,549 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 144A5810258
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL PN 144A5810-258 HAS DAMAGE ON AFT EDGE. GROUNDED - YES. CLEANED AND EVALUATED UPPER FACESHEET DAMAGE ON AFT EDGE L/HL=2.4"W=1.25"AREA 3 IN2REPAIRED DAMAGE/ DELAM AND REPLACED 2 EA INSERTS IAW B737-900ER SRM 53-00-53-2R-4.
